# SDR CKSA97150

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT HAND WING TRAILING EDGE (FLAPWELL) HAS A CRACKED RIB FRAME AT XRS303.  REPAIRED FRAME AT XRS303 TRAILING EDGE RIGHT HAND WING AS PER AIA SKETCH AIA/E/2501 EA 97-013.  C-1 CHECK INSPECTION WORK CARD NUMBER 2002.  NON-ROUTINE TASK CARD NUMBER 94390.
